Economics at your fingertips  

New and refined bounds for expected maxima of fractional Brownian motion

Konstantin Borovkov, Yuliya Mishura, Alexander Novikov and Mikhail Zhitlukhin

Statistics & Probability Letters, 2018, vol. 137, issue C, 142-147

Abstract: For the fractional Brownian motion BH with the Hurst parameter value H in (0,1∕2), we derive new upper and lower bounds for the difference between the expectations of the maximum of BH over [0,1] and the maximum of BH over the discrete set of values in−1, i=1,…,n. We use these results to improve our earlier upper bounds for the expectation of the maximum of BH over [0,1] and derive new upper bounds for Pickands’ constant.

Keywords: Fractional Brownian motion; Convergence rate; Discrete time approximation; Pickands’ constant (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-05-05
Handle: RePEc:eee:stapro:v:137:y:2018:i:c:p:142-147